# SDR DALA2019042982730

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 89,663 hours, 37,001 cycles
- Engine: Pwa PW2037
- Engine time: 78,011 hours, 32,475 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 655- IFSD - LEFT ENGINE ROLL BACK AND IFSD ON APPROACH INTO MCO. CORRECTIVE ACTION: MTC FOUND EGT EXCEEDANCE OF 703 DEGREES, REPLACED LEFT ENGINE.
